| Model Number |
UNIVERS VAULTLOCK GLENOID TRIAL, MEDIUM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 02/21/2025, it was reported by a sales representative via (b)(4) that an ar-9236-02pp glenoid trial snapped off and broke.This occurred during use in a case with no patient effect.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Visual inspection identified that the post of the univers vaultlock glenoid trial, medium was damaged with scratches and nicks.Functional testing was not performed due to the device's damage.The most likely cause can be attributed to damage incurred during the insertion and/or removal process of the device.